# SDR COMA0260740

- Difficulty date: December 24, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 13,978 hours, 13,990 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5893 FLAPS FAIL MESSAGE AFTER T/O.FOUND PDU CIRCUIT BREAKERS OUT - RESET BREAKERS.
